MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Blurred Vision (2137); Lethargy (2560)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Note: manufacturer contacted customer on 11/7/2017 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
 
Event or Problem Description
Consumer reported complaint for e-0 blood glucose results accompanied by symptoms.The expected fasting blood glucose test result range is 80 to160mg/dl.The customer feels well at the time of the call but did report symptoms on (b)(6) 2017.Medical attention is reported on (b)(6) 2017 as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the office.During the call on (b)(6) 2017, a back to back blood test was performed by the customer and produced test results of e-0 and e-0l using true metrix air meter.The test strip lot manufacturer's expiration date is 05/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1: 140 mg/dl date: (b)(6) 2017 time: 11:09pm fasting, result 2: 108 mg/dl date: (b)(6) 2017 time: 05:34m fasting, result 3: 120 mg/dl date: (b)(6) 2017 time: 02:01pm fasting, result 4: 136 mg/dl date: (b)(6) 2017 time: 09:27pm fasting, result 5: 111 mg/dl date: (b)(6) 2017 time: 03:18pm fasting.Customer concerned with his meter not reading because he checks his blood sugar 6 times a day and is on insulin.Customer kept getting e-0 when he tested.Customer had an insulin overdose on (b)(6) 2017 because he was feeling diabetic symptoms.Customer took the insulin because of the e-0 he was receiving on his meter.He was unable to get any readings from the glucose meter and he took too much insulin and had to have the paramedics come.They took his blood sugar and it was at 29 mg/dl.Customer was drooling, irresponsive, very poor vision, loopy, slurred speech, felt like he was in a coma.Customer had an injection and an iv.Received apple juice and peanut butter and jelly.They stayed with him for an hour until his blood sugar levels went back to normal.Arms were a little swollen because of the iv injections.Customer could not recall what his blood glucose was after the treatment.No other medical attention was required.He did not go to the hospital.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7033292
Report Number1000113657-2017-01950
Device Sequence Number10792631
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1